# SDR COMA0760528

- Difficulty date: August 15, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 29,262 hours, 25,820 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4946 - RECEIVED FLAP FAIL MESSAGE DURING RETRACTION AFTER TAKEOFF.  DECLARED EMERGENCY UPON LANDING AT CVG.  LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3 (A,B,C) FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
